# SDR DHL9872686D

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, SKIN DAMAGE STA 178 UPPER SURFACE BL 1 LEFT TO BL 6.  CUT OUT DAMAGED SECTION, INSTALLED DOUBLER REPAIR PER SRM 53-30-3, 15 BY 9.  N/R 4348.
